# SDR SCNA20160930206

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Bracket
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET AFT OF BS 1016 FOR THE LEFT HORIZONTAL STAB CABLE "STA", FAIRLEAD ON PULLEY BRACKET IS CRACKED.  REMOVED CRACKED FAIRLEAD AFT OF STA 1016 FOR LH HORIZONTAL STAB CABLE & REPLACED WITH NEW.
